RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2000, Volume 41, Number 6, Pages 1381–1388 (Mi smj1613)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Sobolev class $W_ {\operatorname{loc}}^{1,p}$ and quasiregularity

Ya. Malia, S. P. Ponomarevb

a Charles University
b Institute of Mathematics, Pomeranian Pedagogical Academy

Full text: PDF file (214 kB)

English version:
Siberian Mathematical Journal, 2000, 41:6, 1141–1147

Bibliographic databases:

UDC: 513.763
Received: 14.01.2000

Citation: Ya. Mali, S. P. Ponomarev, “On the Sobolev class $W_ {\operatorname{loc}}^{1,p}$ and quasiregularity”, Sibirsk. Mat. Zh., 41:6 (2000), 1381–1388; Siberian Math. J., 41:6 (2000), 1141–1147

Citation in format AMSBIB
\Bibitem{MalPon00}
\by Ya.~Mali, S.~P.~Ponomarev
\paper On the Sobolev class $W_ {\operatorname{loc}}^{1,p}$ and quasiregularity
\jour Sibirsk. Mat. Zh.
\yr 2000
\vol 41
\issue 6
\pages 1381--1388
\mathnet{http://mi.mathnet.ru/smj1613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1811418}
\zmath{https://zbmath.org/?q=an:0971.46023}
\transl
\jour Siberian Math. J.
\yr 2000
\vol 41
\issue 6
\pages 1141--1147
\crossref{https://doi.org/10.1023/A:1004880406077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166097100013}


Linking options:
  • http://mi.mathnet.ru/eng/smj1613
  • http://mi.mathnet.ru/eng/smj/v41/i6/p1381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kopylov A.P., “On stability in the Cauchy and Morera theorems on holomorphic functions”, Doklady Mathematics, 63:3 (2001), 359–361  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:129
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019